G mc; Sorry I have been pretty busy with doctors and such; But don't see where anyone has answered you; After several months I dough it would be from the Buspar Causing the diarrhea it is a rare side effect but normally you would notice this in the first week if it continues check with your doctor if your still having it. could very well be just a bug going around Hope your doing better by now
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on buspar for months now and the other day I woke up and was very dizzy. The very first?
Posted 5 May 2010 • 1 answer
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
Posted 5 Oct 2011 • 1 answer
Posted 13 Jun 2013 • 2 answers
Idiopathic Pulmonary Fibrosis - I have been on Ofev for 6 months, and I'm wondering if the diarrhea?
Posted 2 Nov 2015 • 1 answer
Posted 5 Nov 2015 • 1 answer